×

zbMATH — the first resource for mathematics

Found 8 Documents (Results 1–8)

100
MathJax
Faber, Carel (ed.) et al., Classification of algebraic varieties. Based on the conference on classification of varieties, Schiermonnikoog, Netherlands, May 2009. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-007-4/hbk). EMS Series of Congress Reports, 77-113 (2011).
MSC:  14E30
PDF BibTeX XML Cite
Quasi-log varieties. (English. Russian original) Zbl 1081.14021
Proc. Steklov Inst. Math. 240, 214-233 (2003); translation from Tr. Mat. Inst. Im. V. A. Steklova 240, 220-239 (2003).
MSC:  14E30 32J18 14J10
PDF BibTeX XML Cite
Demailly, J.P. (ed.) et al., School on vanishing theorems and effective results in algebraic geometry. Lecture notes of the school held in Trieste, Italy, April 25–May 12, 2000. Trieste: The Abdus Salam International Centre for Theoretical Physics (ISBN 92-95003-09-8/pbk). ICTP Lect. Notes 6, 215-248 (2001).
MSC:  14C20 14N30
PDF BibTeX XML Cite
Kollár, János (ed.) et al., Algebraic geometry. Proceedings of the Summer Research Institute, Santa Cruz, CA, USA, July 9-29, 1995. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 62(pt.1), 153-183 (1997).
PDF BibTeX XML Cite
Bloom, Thomas (ed.) et al., Modern methods in complex analysis. The Princeton conference in honor of Robert C. Gunning and Joseph J. Kohn, Princeton University, Princeton, NJ, USA, Mar. 16-20, 1992. Princeton, NJ: Princeton University Press. Ann. Math. Stud. 137, 291-318 (1995).
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Year of Publication
Classification